# SDR 2003F00033

- Difficulty date: October 4, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 9342 - SAT-DEN, RETURNED TO FIELD DUE TO THE NLG WOULD NOT RETRACT WITH AN ASSOCIATED DISAGREE AND DOOR MESSAGES.  MAINTENANCE ADJUSTED THE NLG PROX SWITCH AND THE SYSTEM OPERATED NORMALLY.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (M)
